Community Discussion Forum Adults and PKU Hayfever affect on Phe Levels Reply To: Hayfever affect on Phe Levels

Avatar of Patrick5678

Can I ask you do you take any medicine for your hayfever? I do and have noticed without it  I feel better in myself not just the fact that it has got rid of my hayfever symptons but because I used to have headaches, find it hard to think clearly and felt depressed. Once my symptons had gone, my high phe level symptons had also gone away. I know that pku can affect your thinking and cause headaches. Theres nothing else would explain having these symptons.

It will now be interesting to see what my next blood test will be on hayfever medicine in comparison to my last one without the medicine. I think there is definately evidence to suggest that hayfever does cause a rise in phe levels and will decrease only with hayfever medicine. A comparison has to made before you can determine whether hayfever really does affect your phe levels.

I look forward to hearing more stories on this……..

Quick Poll
Which of the following best describes you?
Parent/caregiver of an infant with PKU
Parent/caregiver of a child with PKU
Teenager with PKU
Adult with PKU
Grandparent of a child with PKU
Know someone with PKU
Healthcare professional